Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Worried!!! Please help... Acne like eruption all over the trunk
Jan 25, 2001

I have tested -ve on antibody test at 4 months. But I have had acne like eruption all over the trunk and on the face at 2 and 1/2 months after a high risk exposure where my condom broke. I am not sure if its acne/folliculitis. Can this be a seroconversion rash. Please let me know if i need to get tested again. Thanks

Response from Dr. Young

While skin eruptions can be a symptom of acute HIV infection, acne is not a typical presentation. My usual counsel to people like yourself is, when in doubt, get tested. Good luck. -BY

Benjamin Young, M.D., Ph.D.



Previous
Recreational drugs and effects on HIV.
Next
mono?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement